Alert archive / Kansas / Special Weather Statements in 2016

Special Weather Statement, NWS Dodge City, KS

July 2, 2016Ness County, Kansas

NWS Dodge City, KS issued this special weather statement at Jul 2, 2016, 5:32 PM CDT for Ness County, Kansas. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2016, 5:32 PM CDT (22:32 UTC)
Expired
Jul 2, 2016, 6:15 PM CDT
In force
43 min
Issued by
NWS Dodge City, KS

County Ness County, KS

The radar

The Dodge City radar (KDDC), 90 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

336 
WWUS83 KDDC 022232
SPSDDC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
532 PM CDT SAT JUL 2 2016
 
KSZ030-045-022315-
NESS KS-TREGO KS-
532 PM CDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TREGO...
NORTHEASTERN LANE AND NORTHWESTERN NESS COUNTIES UNTIL 615 PM CDT...

AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF BEELER...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RANSOM...BROWNELL...CEDAR BLUFF...ARNOLD AND TREGO CENTER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3834 10010 3855 10025 3893 9989 3868 9959
TIME...MOT...LOC 2232Z 225DEG 21KT 3844 10011 

$$

WHITE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this special weather statement went out at Jul 2, 3:05 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Jul 2, 3:05 PM CDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
305 PM CDT SAT JUL 2 2016

...Updated Short Term and Long Term Sections...

.SHORT TERM...(This evening through Sunday)
Issued at 301 PM CDT Sat Jul 2 2016

Another active late afternoon to evening anticipated for southwest
into central KS as a slow moving front interacts with a wave
currently moving across the Central and Southern Rockies.
Specifically, latest surface analysis depicts a boundary drifting
southeast from near GCK back into southeast CO while a more
diffuse boundary, likely the warm front, extends east-southeast
from GCK toward P28. Temps rising into the 80s along with
dewpoints in the 60s is creating MLCAPE values of 1500-2500 J/kg
with minimal inhibition existing. Additionally, this also is
occurring in a very tropical- like moisture profile via high PW
values of 1.5 to 2.0 inches. Given this thermodynamic environment,
it's not surprising to see deep convection developing along the
more northern boundary from the Raton Mesa to east of GCK. Most
of the CAM guidance expands convection over this region in the next
few hours and given current radar trends, this seems logical.

Based on this assessment, it's looking likely that a band of
convection will exist by 22 UTC from central into far southwest KS
with training of storms almost a certainty. With the development of
a 35-45-kt LLJ that noses into southeast KS after 06 UTC, expect MCS
to shift southeast through the evening and be nearly out of south-
central KS during the mid-overnight hours. Wouldn't be shocked to
see a few severe storms given deep-layer bulk shear strong enough to
support decent cell organization and possibly even a short-lived
supercell. However, the main hazard with this convection will be
flash flooding. With 4 to 8 inches having already fallen from Larned
back toward Jetmore and Cimarron, and training of convection likely,
a Flash Flood Watch has been issued through 12 UTC on Sunday.

Otherwise, other than some lingering more showers on the back side
of the exiting MCS, Sunday is shaping up to be a much drier day.
Cloud cover will persist into the afternoon hours but temps in the
upper 70s near Larned to the upper 80s near Elkhart.

.LONG TERM...(Sunday night through Saturday)
Issued at 301 PM CDT Sat Jul 2 2016

Monday into Tuesday will see a broad upper high extending
across the southern CONUS while a generally zonal flow regime
persists across the northern third of the country.  This will keep a
modest lee trough in place over eastern Colorado with warmer air
returning.  High temps in the 90s appear likely both days. In
addition, models hint at a small wave rippling through the region
during these days with a threat for isolated convection as well.

For the remainder of the workweek into next weekend, the overall
upper pattern doesn't change much. Specifically, an elongated upper
high will persist from the Desert Southwest into the Southeast CONUS
while zonal flow prevails over the northern third of the country.
This will keep western and central KS under a warm and generally dry
regime with highs in the 90s to near 100.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1228 PM CDT Sat Jul 2 2016

Active afternoon to evening anticipated for southwest into
central Kansas as a slow moving front in combination with a
passing upper disturbance, trigger numerous thunderstorms. While
MVFR to VFR ceilings and visibility are anticipated for most
locations, extreme variability within these storms will exist.
Best threat for storms will exist from mid afternoon today through
midnight tonight. Otherwise, as storms shift southeast after
midnight, some lingering MVFR to IFR ceilings are expected through
Sunday morning.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  63  82  62  92 /  70  10  10  10
GCK  63  84  63  93 /  70  10  10  10
EHA  63  88  64  95 /  70  10  10  10
LBL  65  86  64  94 /  70  10  10  10
HYS  61  78  60  90 /  60  10  10  10
P28  69  85  64  87 /  70  20  10  10

&&

.DDC Watches/Warnings/Advisories...
Flash Flood Watch through Sunday morning for KSZ046-064>066-
076>081-086-087.

&&

SHORT TERM...AJohnson
LONG TERM...AJohnson
AVIATION...AJohnson
Hazardous weather outlook, Jul 2, 3:34 AM CDT, 13 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
334 AM CDT SAT JUL 2 2016

KSZ030-031-043>046-061>066-074>081-084>090-030845-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
334 AM CDT SAT JUL 2 2016 /234 AM MDT SAT JUL 2 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A CLUSTER OF THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND AHEAD OF
A COLD FRONT LATE THIS AFTERNOON INTO TONIGHT. A FEW STORMS MAY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN
CONCERN. FLOODING MAY ALSO BE A CONCERN DUE TO HEAVY RAIN AND AN
ALREADY SATURATED GROUND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT CHANCE OF THUNDERSTORMS IS POSSIBLE MONDAY EVENING.

A SLIGHT CHANCE OF THUNDERSTORMS IS POSSIBLE THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

A FEW SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.

In the hours before

Special weather statement, Jul 2, 4:40 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
440 PM CDT SAT JUL 2 2016

KSZ064-022230-
HODGEMAN KS-
440 PM CDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HODGEMAN COUNTY UNTIL 530
PM CDT...

AT 440 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF JETMORE...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JETMORE AND HANSTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3792 9988 3792 10013 3826 10006 3826 9960
TIME...MOT...LOC 2140Z 210DEG 27KT 3798 10002

WHITE
Special weather statement, Jul 2, 4:49 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
449 PM CDT SAT JUL 2 2016

KSZ076-086-087-022230-
SEWARD KS-MEADE KS-HASKELL KS-
449 PM CDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN STEVENS...SEWARD...
SOUTHWESTERN MEADE AND SOUTHEASTERN HASKELL COUNTIES UNTIL 530 PM
CDT...

AT 449 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF WOODS...MOVING EAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LIBERAL...MEADE...KISMET...MISSLER...MEADE STATE PARK...
HAYNE AND PLAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3736 10107 3747 10047 3712 10020 3700 10106
TIME...MOT...LOC 2149Z 252DEG 20KT 3724 10099

WHITE
Special weather statement, Jul 2, 5:04 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
504 PM CDT SAT JUL 2 2016

KSZ046-022245-
RUSH KS-
504 PM CDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUSH COUNTY UNTIL 545 PM
CDT...

AT 504 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES NORTHEAST OF NEKOMA...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA CROSSE...BISON...RUSH CENTER...LIEBENTHAL...LORETTA...NEKOMA AND
HARGRAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3842 9928 3849 9955 3868 9936 3867 9903
TIME...MOT...LOC 2204Z 214DEG 17KT 3851 9940

WHITE
Special weather statement, Jul 2, 5:17 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
417 PM MDT SAT JUL 2 2016

KSZ061-022300-
HAMILTON KS-
417 PM MDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON COUNTY
UNTIL 500 PM MDT...

AT 416 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF HARTMAN...OR 12 MILES NORTH OF COOLIDGE...MOVING
EAST AT 10 MPH.

HAIL TO THE SIZE OF NICKELS AND WIND GUSTS NEAR 50 MPH ARE LIKELY.

TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE EXPECTED.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
HAMILTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3824 10205 3826 10204 3826 10181 3806 10184
      3811 10205
TIME...MOT...LOC 2216Z 276DEG 6KT 3822 10204

TURNER
Local storm report, Jul 2, 5:28 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
528 PM CDT SAT JUL 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             14 NW JETMORE           38.22N 100.10W
07/02/2016  E1.75 INCH       HODGEMAN           KS   PUBLIC

            .

&&

AW
Special weather statement, Jul 2, 5:32 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
532 PM CDT SAT JUL 2 2016

KSZ030-045-022315-
NESS KS-TREGO KS-
532 PM CDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TREGO...
NORTHEASTERN LANE AND NORTHWESTERN NESS COUNTIES UNTIL 615 PM CDT...

AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF BEELER...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RANSOM...BROWNELL...CEDAR BLUFF...ARNOLD AND TREGO CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3834 10010 3855 10025 3893 9989 3868 9959
TIME...MOT...LOC 2232Z 225DEG 21KT 3844 10011

WHITE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 7:04 PM CDTSpecial Weather StatementDDCStanton41 min
Jul 1, 7:11 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny, Stanton27 min
Jul 1, 9:18 PM CDTSpecial Weather StatementDDCHamilton57 min
Jul 1, 9:19 PM CDTFlash Flood WatchDDCFinney, Grant, Hamilton, Kearny, Lane, Scott and 1 more10 hr
Jul 1, 9:43 PM CDTSpecial Weather StatementDDCNess62 min
Jul 1, 9:57 PM CDTSevere Thunderstorm WarningDDCHamilton, Morton, Stanton48 min
Jul 1, 10:18 PM CDTSevere Thunderstorm WarningDDCHamilton, Morton, Stanton57 min
Jul 1, 10:23 PM CDTSpecial Weather StatementDDCScott52 min
Jul 1, 10:38 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton28 min
Jul 1, 10:43 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton47 min
Jul 1, 10:58 PM CDTSpecial Weather StatementDDCLane47 min
Jul 1, 11:02 PM CDTSevere Thunderstorm WarningDDCGrant, Kearny33 min
Jul 1, 11:16 PM CDTSpecial Weather StatementDDCMorton44 min
Jul 1, 11:22 PM CDTSpecial Weather StatementDDCFinney38 min
Jul 1, 11:47 PM CDTSpecial Weather StatementDDCLane, Ness43 min
Jul 1, 11:52 PM CDTSpecial Weather StatementDDCStevens38 min
Jul 1, 11:58 PM CDTSpecial Weather StatementDDCFinney47 min
Jul 2, 12:20 AM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee, Rush55 min
Jul 2, 12:26 AM CDTSpecial Weather StatementDDCGrant49 min
Jul 2, 12:31 AM CDTSpecial Weather StatementDDCFord, Gray44 min
Jul 2, 12:58 AM CDTAreal Flood WarningDDCGrant, Morton, Stanton6 hr
Jul 2, 1:12 AM CDTFlash Flood WarningDDCEdwards, Pawnee3 hr
Jul 2, 1:23 AM CDTSpecial Weather StatementDDCGrant37 min
Jul 2, 1:39 AM CDTAreal Flood WarningDDCHodgeman, Ness3 hr
Jul 2, 2:15 AM CDTAreal Flood AdvisoryDDCFord3 hr
Jul 2, 4:07 AM CDTAreal Flood WarningDDCHodgeman, Ness6 hr
Jul 2, 4:19 AM CDTAreal Flood WarningDDCEdwards, Pawnee9 hr
Jul 2, 7:42 AM CDTRiver Flood WarningDDCMeade20 hr
Jul 2, 9:15 AM CDTRiver Flood WarningDDCHodgeman, Pawnee3 days
Jul 2, 10:48 AM CDTAreal Flood WarningDDCEdwards, Hodgeman, Ness, Pawnee24 hr
Jul 2, 11:35 AM CDTFlash Flood WatchDDCEdwards, Ford, Gray, Haskell, Hodgeman, Kiowa and 6 more11 hr
Jul 2, 3:13 PM CDTSpecial Weather StatementDDCMeade, Morton, Seward, Stevens2 hr
Jul 2, 3:40 PM CDTSpecial Weather StatementDDCMeade50 min
Jul 2, 3:55 PM CDTSpecial Weather StatementDDCStevens50 min
Jul 2, 4:01 PM CDTSpecial Weather StatementDDCFord44 min
Jul 2, 4:12 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens28 min
Jul 2, 4:18 PM CDTSpecial Weather StatementDDCNess42 min
Jul 2, 4:39 PM CDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Ness66 min
Jul 2, 4:40 PM CDTSpecial Weather StatementDDCHodgeman50 min
Jul 2, 4:49 PM CDTSpecial Weather StatementDDCMeade, Seward41 min
Jul 2, 5:03 PM CDTTornado WarningDDCHodgeman, Ness24 min
Jul 2, 5:04 PM CDTSpecial Weather StatementDDCRush41 min
Jul 2, 5:11 PM CDTSevere Thunderstorm WarningDDCEllis, Rush64 min
Jul 2, 5:13 PM CDTTornado WarningDDCRush32 min
Jul 2, 5:17 PM CDTSpecial Weather StatementDDCHamilton43 min
Jul 2, 5:24 PM CDTFlash Flood WarningDDCHodgeman, Ness3 hr
Jul 2, 5:41 PM CDTSpecial Weather StatementDDCHamilton49 min
Jul 2, 5:46 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny44 min
Jul 2, 5:48 PM CDTSpecial Weather StatementDDCFord, Gray42 min
Jul 2, 5:53 PM CDTSevere Thunderstorm WarningDDCMeade37 min
Jul 2, 6:01 PM CDTTornado WarningDDCRush12 min
Jul 2, 6:18 PM CDTSpecial Weather StatementDDCEllis, Rush42 min
Jul 2, 6:21 PM CDTSpecial Weather StatementDDCHodgeman39 min
Jul 2, 6:24 PM CDTSpecial Weather StatementDDCSeward, Stevens51 min
Jul 2, 6:28 PM CDTFlash Flood WarningDDCGray, Meade6 hr
Jul 2, 6:34 PM CDTSpecial Weather StatementDDCClark41 min
Jul 2, 6:37 PM CDTSpecial Weather StatementDDCKearny38 min
Jul 2, 6:43 PM CDTSpecial Weather StatementDDCGray47 min
Jul 2, 6:44 PM CDTFlash Flood WarningDDCEllis, Ness, Rush, Trego3 hr
Jul 2, 6:59 PM CDTSpecial Weather StatementDDCClark46 min

Nearby

Special Weather Statements in Kansas, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.